# SDR USAA950880

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURNIG Q-3/CX-2 INSPECTION, FOUND 1 INCH CRACK AT VERTICAL STABILIZER LEADING EDGE LOWER RT RIB.  INSTALLED DOUBLER REPAIR PER SRM 52-01.  (M)
